Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

I have severe cramps and charliehorses in my feet, toes

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 2004
Answered : 2884 Questions
Question
I have severe cramps and charliehorses in my feet, toes and calves at night, sometimes before going to bed and a lot worse after I go to bed. I've tried everything over counter at drug stores, nothing seems to last very long. My sleep time per night is less than 3 to 4 hours. I feel boomed every morning. I do have some pinched nerves in my neck and spine, and a aneurism on my brain which is also pinching nerves. The leg cramps have gotten worse the last two months. Sure could use some help.
Thu, 8 Feb 2018 in Headache and Migraines
 
 
Answered by Dr. Erion Spaho 2 hours later
Brief Answer:
Pinched nerves, statins and electrolytes imbalance to consider.

Detailed Answer:
Hello and thanks for using HCM.

I have read your question and understand your concerns.

Pinched nerves in the spine is one of the possible conditions that may cause Charley horse, or muscles spasm.

Considering your overall medical status and current treatment, statins that you use and a possible electrolytes imbalance in the blood may contribute to the worsening of the condition.

The brain aneurysm is not related to the charley horse.

It is necessary to get treated about your spinal cord condition, it is necessary also to get blood tests done about electrolytes levels and correction if anything not normal.

You should discuss with your Doctor about these issues and the possibility of stopping simvastatin as a possible cause of the Charley horse.

Hope you found the answer helpful.

Let me know if I can assist you further.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor